# SDR UIEA2012051000210

- Difficulty date: May 9, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 68,166 hours, 13,521 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Condition: Damaged
- Location: Landing Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN ACFT CAME INTO GATE, FOUND LT OTBD LANDING LIGHT LENS COVER HAD DAMAGE.  EO 4433A035 PART 1 COMPLETED.
